# SDR CALA2022092802541

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5323072020000
- Condition: None
- Location: Fr 30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE CLEAT FOR FWD CARGO PIT FR30 PER HAECO LCQ N/R 9290783 /30783 GEN BY V052030 REMOVED AND REPLACED CLEAT AT FRAME 30 BETWEEN STRINGERS 42R-43R IN THE FORWARD CARGO BAY IAW A320 SRM 51-72-11 BY MECH V052030 I NSP BY V061647
